# SDR CAL960233

- Difficulty date: February 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79754
- Make and model: Boeing 727227
- Aircraft serial: 21363
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Bs 1010
- Part time: 46,935 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 31J - INSPECTION FOUND FLOOR STRINGER SUPPORT ANGLE CRUSHED IN AFT CARGO COMPARTMENT, BS 1010, BETWEEN STRINGER 29R AND 30R.  A NEW SUPPORT ANGLE WAS FABRICATED AND INSTALLED IAW SRM 51-40-4, 51-30-2, AND 51-10-2.  (M)
